# SDR YENA20151112554

- Difficulty date: November 12, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 30,363 hours, 10,629 cycles
- Engine: Iae V2527A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Probe
- Part number: 0154JU
- Part serial: PSGCAP0743
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,135 hours, 1,247 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURNED BACK TO DEPARTURE DUE TO ENGINE 1 EPR MODE FAULTED DURING CLIMB. CREW REVEALED THAT AT THROTTLE BACK AT TOP OF CLIMB NR 1 ENGINE THRUST LOCKED AND EPR MODE FAULT APPEARED.  NO FURTHER FAULTS FOR THE REST OF THE FLIGHT WITH N1 MATCHED HALF KNOB SPLIT WITH ALL REMAINING PARAMETERS MATCHED.  R & R FMU IAW AMM 73-22-52-400-010-B FOR TROUBLESHOOTING PURPOSES.  R & R FUEL PUMP FOR TROUBLESHOOTING PURPOSES.  POWERPLANT ENGINEERING SUSPECTED T2/P2 ON NR 1 ENGINE WAS RECENTLY REPLACED WITH A ROUGE UNIT.  R & R T2/P2 SENSOR, TOTAL PRESSURE PROBE, IAW AMM 73-22-11-000.  OPS CHECKED GOOD.
